Skip to content

    Read user comments about the side effects, benefits, and effectiveness of testosterone cypionate intramuscular.

    Overall User Ratings

    96 Total User Reviews

    User Reviews

    «Previous 36-40 of 54 Next»
    Condition: Other
    4/2/2010 11:04:52 PM

    Reviewer: THOMAS WARDWELL, 75 or over Male on Treatment for 6 months to less than 1 year (Patient)

    Effectiveness

    Current Rating: 2

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 2

    Comment:
    I AM A 79 YR OLD MALE. MY PRIMARY CARE MD AT THE VA OP CLINIC.STARTED ME ON IM INJECTIONS OF TESTOSTERONE CYP. ABOUT 6 MONTHS AGO TO FIRM UP MY MUSCLES. I AM CONCERNED ABOUT WEIGHT GAIN OF ABOUT 15 POUNDS. MY WEIGHT NOW IS 230 LBS. IS IT POSSIBLE THAT THE TESTOSTERONE TREATMENT IS CAUSIMNG MY WEIGHT GAIN ? I AM PRETTY CAREFUL ABOUT MY DIET....LOW FAT AND CALORIES AND CARBS.I HAVE HAD INJECTIONS ... Show Full Comment

    Condition: Other
    4/2/2010 3:26:04 PM

    Reviewer: bing, 55-64 Male on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 1

    Comment:
    Only had one shot, two weeks ago ,looking for some improvement but none yet

    Condition: Other
    3/12/2010 10:22:45 AM

    Reviewer: The Situation, 45-54 Male on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    I had been taking the testosterone shot for about 2 months. During the last 3 weeks I have gained about 13 pounds, I feel nauseated while awake, my blood pressure has gone up about 20 points, I have headaches and feel dizzy about once or twice a day. I started out taking one shot a week for 4 weeks and then one shot every 2 weeks after that. I just couldn't handle it any more. I was diagnosed ... Show Full Comment

    Condition: Other
    1/30/2010 12:02:09 AM

    Reviewer: Tc, 35-44 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 3

    Satisfaction

    Current Rating: 3

    Comment:
    I am a 44 year old female. I have been very tired, sleeping 15 to 20 hours a daymy dr. has been running test,he has found that my testtosterone was very low.(I did not know women had testostrone) I have been on the shot a week, I felt great for 2 days after. but now im very tired again. The dr, says it will take a while to build it back up. Does anyone have any information that will help me.

    Condition: Other
    12/7/2009 10:24:39 PM

    Reviewer: happy, 45-54 Male on Treatment for 2 to less than 5 years (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    i received a back injury 9 years ago. i was on oxy for about 2 years for the pain. i decided to take my life back but i found i was depressed and could not get the energy or ability to get my body in shape after 2 years sitting around. after 5 years i went to the doctor to find out what the problem was. i tried several anti depression drugs with no help. went and got tested and my testosterone lev ... Show Full Comment

    «Previous 36-40 of 54 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes highlighted
    4 early warning signs.
    handful of vegetables and vitamins
    Diet tips and mistakes.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    sticky notes on face
    10 tips to clear your brain fog.
    Close up of eye
    12 reasons you're distracted.
    Trainer demonstrating exercise for RA
    Exercises for your joints.
    apple slices with peanut butter
    What goes best with workouts?
    woman having a good day
    Revitalize your life.

    Newsletters

    Subscribe to free WebMD newsletters.

    • WebMD Daily

      WebMD Daily

      Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

    • Men's Health

      Men's Health

      Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

    • Women's Health

      Women's Health

      Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

    By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.